# SDR ASMF202112080321

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAAMW
- Make and model: Boeing 737-8
- Aircraft serial: 34954
- Aircraft time: 44,693 hours, 21,975 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Door
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT RIGHT FUEL TANK ACCESS DOOR STEAK NUMBER 7. DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT FUEL TANK ACCESS DOOR STEAK NUMBER 7. MAINTENANCE PERSONNEL PERFORMED A RIGHT TANK ACCESS DOOR DAMAGED; SO THE RIGHT FUEL TANK ACCESS DOOR STEAK NUMBER 7 WITH P/N 110A0113-18, S/S, TSN 44692, CSN 21975, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 28-11-11, TESTED CORRECT.
